# SDR AALA20111003AFW02

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 84,873 hours, 13,262 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS FOR LEFT PYLONS INBOARD AND OUTBOARD LUGS MIGRATED.  CLEANED LUG BORES AND BUSHINGS AND RE-INSTALLED PER EA B767-54-019263.
